I am 28, and for last 3 years having some fungal infection of my penis and near area. Intially the outer layer of my skin started itching and then some white rashes appeared, and thereafter bad smell is coming out. My doctor gave me antifungal cream, within a week it was cured. I stopped the medication, the itching started and white rashes came back the skin on the penis and near area . Again I visited my doctor , who advised me to continue the anti-fungal cream for some weeks, which i continue. When I stopped, two - three days later then the rashes came back. I consulted my doctor again, and he referred me to Skin specialist. The skin specialist , after checking gave me another cream (gentalene) and tablet (Fusys 150 ), and told me to continue for 3 weeks .............but when I stop medicine then rashes are coming back and some bad smell at that area....pls help me
Various reasons for recurrent or persistent fungal infection are incomplete treatment, treatment resistance, co-existing dermatitis, diabetes and low immunity. Treatment resistance can be overcome by applying a cream with a combination of antifungals (Clotrimazole 1%, Miconazole nitrate 2%, Tolnaftate 1% and Butenafine hydrochloride 1%) or using oral antifungals under a doctor’s guidance. You should get it evaluated from a dermatologist and get your blood sugar levels checked.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.